# SDR CALA2023092502874

- Difficulty date: September 13, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 986.5 UPPER SURFACE CORRODED AT LBL40-LBL50. TRANSCRIBED FROM HAECO GSO NR 9288265.
